# SDR SWAA2020091414908

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 57,698 hours, 28,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON ROW 7 A/B/C AND 9 A/B/C INOPERABLE.  REMOVED & REPLACED BATTERY AT LOC M2335.  OPS CK GOOD, REF AMM 33-51-06 AT ROWS 7 A/B/C, 9 A/B/C, & .14 A/B/C
